This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Was on the 3 mth shots of Lupron Depot for one year, last shot was early April 08. No erections for over a year, had a few when I wake up at night this past few months, and they were somewhat painful, say 2 to 3 (10 max). Now, the pain comes before release, no releases yet. Search this site, no hits.
Anyone been here before?